MathSciNet Relay Station
MathSciNet bibliographic data
MR1880239 60K37 (60F20 82B41 82B44)
Zerner, Martin P. W.; Merkl, Franz A zero-one law for planar random walks in random environment. Ann. Probab. 29 (2001), no. 4, 1716–1732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement